# SDR SWAA2025010877420

- Difficulty date: December 14, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET BS 500D AND STRINGER 19R AT FWD CARGO COMPARTMENT 2024-763726<[01] REPLACED GUSSET LOCATED BS 500D AND STRINGER 19R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 ;SHEET 209 ;REV -. SEE INDIVIDUAL SIGNS-OFF BELOW;[02] REPLACED GUSSET LOCATED BS 500D AND STRINGER 19R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 ;SHEET 209 ;REV -. SEE INDIVIDUAL SIGNS-OFF BELOW
